# SDR ASOA2015031112344

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 32,690 hours, 29,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED LEFT NR 1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
